Application of Hirota's bilinear formalism to a two-dimensional lattice by Leznov

Xing Biao Hu, Hon Wah TAM*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

51 Citations (Scopus)


We consider the Leznov lattice in this paper. By a dependent variable transformation, the Leznov lattice is transformed into a quadri-linear form. This form is further transformed into a bilinear form by the introduction of an auxiliary variable. We present a Backlund transformation and a nonlinear superposition formula for the Leznov lattice. As an application of the results, soliton solutions and lump solutions are derived. Besides, starting from the bilinear BT, a Lax pair for the Leznov lattice is obtained. (C) 2000 Elsevier Science B.V.

Original languageEnglish
Pages (from-to)65-72
Number of pages8
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Issue number1-4
Publication statusPublished - 30 Oct 2000

Scopus Subject Areas

  • Physics and Astronomy(all)


Dive into the research topics of 'Application of Hirota's bilinear formalism to a two-dimensional lattice by Leznov'. Together they form a unique fingerprint.

Cite this